MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXTRA SMALL LONG RIGHT 4.5 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY; ELBOW, PROSTHESIS

ZIMMER BIOMET, INC. EXTRA SMALL LONG RIGHT 4.5 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY; ELBOW, PROSTHESIS
Model Number 32-8105-93-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Interchangeable humeral assembly cat: 32810503506 lot: 64428942.Pin/bushing replacement kit small/regular cat: 32810502501 lot: 64623044.Foreign: france.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01492.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.Product remains implanted.
 
Event or Problem Description
It was reported that the patient is being considered for a revision approximately two years post implantation due to bone fracture.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised approximately two years post operation due to bone fracture.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
Proposed g-code: mechanical (g04) - stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: three views of the right elbow demonstrate a total elbow arthroplasty with bony fragmentation involving the elbow.Distal humeral resection and proximal radial resection.Radial head resection.Significant ulnar loosening with likely fracture involving the proximal ulna.Radiolucency is seen along the distal humeral component suggesting loosening of the humeral component as well.Diffuse soft tissue swelling is present.Significant surrounding soft tissue stranding could indicate evidence of trauma.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.The reported event is confirmed per the mmi report.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EXTRA SMALL LONG RIGHT 4.5 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY
Common Device Name
ELBOW, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17069933
Report Number0001822565-2023-01494
Device Sequence Number6095386
Product Code JDC
UDI-Device Identifier00889024274204
UDI-Public(01)00889024274204(17)251110(10)64631914
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Model Number32-8105-93-02
Device Catalogue Number32810509302
Device Lot Number64631914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/01/2023
11/21/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date08/29/2023
11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight80 KG